# SDR HEEA0014673

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141PH
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Condition: Malfunctioned
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSIONS WEAK.  PERFORMED PRELIMINARY INSPECTION AND TESTED UNIT.  ADJUSTED C/N SQUELCH.  FOUND TRANSMIT POWER OUT TOO HIGH.  ALIGNED TRANSMITTER.  NO HELP.
